# SDR SWAA2020040134769

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,739 hours, 11,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHT OVER ROW 27 ABC INOP. / REMOVED AND REPLACED CEILING AISLE EMERGENCY EXIT LIGHT ASSEMBLY OVER SEAT ROW 27 ABC PER AMM 33-51-03. OPS CHECK NORMAL AT THIS TIME
